# SDR CALA2013091800680

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 32,375 hours, 11,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A310133
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CROWN, LIVE TV ANTENNA MOUNT AREA, JUST OTBD OF LT DOUBLER, STATION 727E AT STRINGER 3L SKIN GOUGED.  ACCOMPLISHED EC/RA 5330-04711 PART 1 INTERIM REPAIR INSTALLED DOUBLER FROM STATION 727D-727E & STRINGER 2L-3L.
